Recent Work


Preprints

 

 

To appear in Annals of Applied Probability

 

 

Papers

·         Supports of Invariant Measures for Piecewise Deterministic Markov Processes  (with Fritz Colonius and Ralph Lettau)

 

Nonlinearity, 2017, Vol 30, No 9, 3400-3418

Probability Theory and Related Field, 2016, https://doi.org/10.1007/s00440-016-0717-1

Annals of Applied Probability, 2016, Vol 26, No 6, 3754-3785

·         Convergence of Adaptive Biasing Potential methods for diffusions (with Charles-Edouard Bréhier)

 

Comptes rendus Mathématiques (comptes rendus de l’Académie des Sciences, Série I) 2016,  Vol 354, Issue 8, 842-846  

Journal of Dynamics and Games, Vol 2, No 2, pp 141-155, 2015

Stochastic Partial Differential Equations: Analysis and Computation, 2015 Volume 3, Issue 4, Pages 506-530

Dynamics, Games and Science, DGS II” Springer-Verlag (J.P Bourguignon, R. Jelstch, A. Pindo and M. Viana, eds) CIM Series in Mathematical Sciences, 117-152, 2015

Electronic Communications in Probability, Vol 20, 1-14, 2015

Annales de l'Institut Henri Poincaré, Probabilités et Statistiques Volume 51, Number 3, 1040-107, August 2015.

Random Structures and Algorithms Volume 46, Issue 4, Pages: 614–634, July 2015.

Annals of Applied Probability. Vol 24, Number 1, 292-311, 2014, 

Mathematics of Operation Research,. Vol 38, Number 3, 437-450, 2013

ALEA Lat. Am.. J. Probab Math. Stat. 10 (2013), 2, 767-782

Electronic Communications in Probability, Vol 17, 1-14, 2012  

Dynamics, Games and Applications. 2, 195-205, (2012)

The Annals of Applied Probability. Volume 22, Number 5 (2012), 2133-2164.

 Electronic Journal of Probability Vol. 16 (2011), Paper no. 66, pages 1815–1843.

Annals of Probability, 2011, Vol. 39, No. 6, 2178–2223

Siam Journal on Control and Optimization, 2010.  Vol. 48, No. 7, pp. 4707–4730

Journal of Mathematical Biology,  2010.

Theoretical Population Biology, 76 (2009), 19-34

Journal of Economic Theory, 144 (2009), 1694-1709

            Performance Evaluation, 2008, Vol 65, Issues 11-12, 823-838

Annales de l'Institut Henri Poincaré, 2008, Vol 44, No3, 544-573.

Journal of Biological Dynamics, Vol 2, No 2, April 2008, 180-195.

Progress in Probability (proceedings of the fifht conference on stochastic analysis, random field and applications), Vol 59, 19-22, 2007.

Mathematics of Operation Research Vol 31, N0. 4, November 2006.

Annals of Probability. Vol 33, (2005), No. 5, 1716-1759

Annals of Applied Probability. 14, (2004), no 3 1455--1478.
International Journal of Game Theory. 32 (2003), no 1, 3--16.
Econometrica. (2003), 71, 3 873-903
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques. (2003), 6, 1043-1055.
Comptes rendus de l' Académie des Sciences. (2002), I 335, 541-544.
Probability Theory and related Fields. (2002), Vol 122, 1, 1-44.
Transactions of the A.M.S. (2001), Vol 353, 11, 4661-4672
American Economic Review. (2000) Vol 90, No 3, pp 550-570
European Journal of Economic and Social Systems. (2001) Vol 15, 1, pp 39-55.
Journal of Dynamics and Differential Equations. Vol 12, Number 3, 2000.
Nonlinearity. Vol 13, pp 601-616, 2000.
Preprint.
Le Seminaire de Probabilites. Lectures Notes in Mathematics, Vol 1709, pp 1-68.
The Annals of Applied Probability. Vol 9, No 1, pp 216-241, 1999.
Games and Economic Behavior. Vol 29, 36-72, 1999.
The Fields Institute Communications. Volume 21, 1999
Advances in Applied Probability. Vol 30, pp 850-869, 1998
Ergodic Theory and Dynamical Systems. 18, pp 53-87, (1998).
Journal of Differential Equations. Vol 137, No 2, pp 302-319, July 1, (1997)
The Annals of Probability. Vol 25, No 1, pp 361-392, (1997)
SIAM J. Control and Optimization. Vol 34, No 2, pp 437-472, March (1996).
Ergodic Theory and Dynamical Systems. Vol 8, No 1, pp 141-174. (1996).
Discrete and Continuous Dynamic Systems. Vol 1, Number 1, pp 1-17. (1995)
Journal of Dynamics and Differential Equations. Vol 8, No 1 pp 141-174. (1996).

Request for reprints.

Return to Michel's Home page.